MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X44MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X44MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110024464 ¿ g7 dual mobility liner ¿ 395650.110010265 ¿ g7 shell ¿ 6616916.00877502802 ¿ biolox delta head ¿ 2993731.00811400110 ¿ femoral stem ¿ 64543711.Report source (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a hip revision after approximately 1 year post implantation due to the bearing popping off the head component.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACT ARTIC E1 HIP BRG 28X44MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12051024
Report Number0001825034-2021-01860
Device Sequence Number19708589
Product Code LPH
UDI-Device Identifier00880304485051
UDI-Public(01)00880304485051(17)240726(10)242140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2024
Device Model NumberN/A
Device Catalogue NumberEP-200150
Device Lot Number242140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;